# SDR UALA2011042902090

- Difficulty date: April 29, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 65,235 hours, 11,847 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8102089
- Part serial: 137
- Condition: Cracked
- Location: Rt Acm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR COND HEAT EXCHANGER IS CRACKED.  REPLACED HEAT EXCHANGER PER MM, OPS CHECKED GOOD.
